Volume 22, Issue 6
An H-Based A-$\phi$ Method with a Nonmatching Grid for Eddy Current Problem with Discontinuous Coefficients

Tong Kang, Zhengpeng Wu & Dehao Yu

J. Comp. Math., 22 (2004), pp. 881-894.

Published online: 2004-12

Preview Full PDF 450 3421
Export citation
  • Abstract

In this paper, we investigate the finite element A-$\phi$ method to approximate the eddy current equations with discontinuous coefficients in general three-dimensional Lipschitz polyhedral eddy current region. Nonmatching finite element meshes on the interface are considered and optimal error estimates are obtained.

  • Keywords

Eddy current problem, Finite element A -$\phi$ method, Nonmatching meshes, error estimate.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-881, author = {Tong Kang , and Zhengpeng Wu , and Dehao Yu , }, title = {An H-Based A-$\phi$ Method with a Nonmatching Grid for Eddy Current Problem with Discontinuous Coefficients}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {6}, pages = {881--894}, abstract = {

In this paper, we investigate the finite element A-$\phi$ method to approximate the eddy current equations with discontinuous coefficients in general three-dimensional Lipschitz polyhedral eddy current region. Nonmatching finite element meshes on the interface are considered and optimal error estimates are obtained.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10292.html} }
TY - JOUR T1 - An H-Based A-$\phi$ Method with a Nonmatching Grid for Eddy Current Problem with Discontinuous Coefficients AU - Tong Kang , AU - Zhengpeng Wu , AU - Dehao Yu , JO - Journal of Computational Mathematics VL - 6 SP - 881 EP - 894 PY - 2004 DA - 2004/12 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10292.html KW - Eddy current problem, Finite element A -$\phi$ method, Nonmatching meshes, error estimate. AB -

In this paper, we investigate the finite element A-$\phi$ method to approximate the eddy current equations with discontinuous coefficients in general three-dimensional Lipschitz polyhedral eddy current region. Nonmatching finite element meshes on the interface are considered and optimal error estimates are obtained.

Tong Kang, Zhengpeng Wu & Dehao Yu. (1970). An H-Based A-$\phi$ Method with a Nonmatching Grid for Eddy Current Problem with Discontinuous Coefficients. Journal of Computational Mathematics. 22 (6). 881-894. doi:
Copy to clipboard
The citation has been copied to your clipboard